Generalization of the Chebyshev inequality for pseudo-integral

Endre Pap, Mirjana Štrboja

Research output: Chapter in Book/Report/Conference proceedingConference contribution

5 Citations (Scopus)

Abstract

There are considered two cases of the real semiring with pseudo-operations: one, when pseudo-operations are defined by monotone and continuous function g (then the pseudo-integral reduces on g-integral), and the second semiring ([a, b], max, Ȯ), where Ȯ is generated. There are proven generalizations of the Chebyshev's inequality for the both cases of the pseudo-integral.

Original languageEnglish
Title of host publicationSISY 2009 - 7th International Symposium on Intelligent Systems and Informatics
Pages123-126
Number of pages4
DOIs
Publication statusPublished - Dec 1 2009
EventSISY 2009 - 7th International Symposium on Intelligent Systems and Informatics - Subotica, Serbia
Duration: Sep 25 2009Sep 26 2009

Publication series

NameSISY 2009 - 7th International Symposium on Intelligent Systems and Informatics

Other

OtherSISY 2009 - 7th International Symposium on Intelligent Systems and Informatics
CountrySerbia
CitySubotica
Period9/25/099/26/09

ASJC Scopus subject areas

  • Artificial Intelligence
  • Information Systems

Cite this

Pap, E., & Štrboja, M. (2009). Generalization of the Chebyshev inequality for pseudo-integral. In SISY 2009 - 7th International Symposium on Intelligent Systems and Informatics (pp. 123-126). [5291180] (SISY 2009 - 7th International Symposium on Intelligent Systems and Informatics). https://doi.org/10.1109/SISY.2009.5291180